# SDR AALA20130514012

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 10,202 hours, 3,888 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GCM   INFLIGHT MIA-PTY  CREW REPORTED LEFT ENGINE FUEL DIFFERENTIAL PRESSURE WARNING INDICATION ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED GCM LANDED WITHOUT INCIDENT.  PLACARD INDICATION PER MEL.  REPLACED LEFT ENGINE DIFFERENTIAL PRESSURE SWITCH AND BYPASS FILTER AT MIA ON 05/15/2013.  SYSTEM GROUND CHECK NORMAL OPERATION.
